# SDR O2GA2015122885301

- Difficulty date: December 28, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N826UP
- Make and model: Beech B300
- Aircraft serial: FL926
- Aircraft time: 1,280 hours, 1,085 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Contaminated
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW NOTICED THE RUDDER & AILERON TRIM TABS BECOMING VERY STIFF & DIFFICULT TO OPERATE.  THE ACFT WAS EXPOSED TO MOISTURE & FREEZING TEMPERATURES THROUGHOUT THE DAY.  DURING LANDING TRIM OPERATED NORMALLY WITHOUT ANY ISSUES.  REMOVED MOISTURE & LUBED TRIM ACTUATORS.  ACFT WAS RETURNED TO SERVICE.
